Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Straterra at night ? Other questions.....

Posted by froggyanna on June 7, 2003, at 10:52:57

In reply to Re: Straterra at night ? Other questions..... froggyanna, posted by MomofBoys on June 5, 2003, at 9:47:19


Hi Mom! :-)

> So my questions are:
> >
> > 1. Has anyone else been advised to take Straterra at night? If so, is that decreasing your daytime sleepiness?
>
> YES! It has decreased my daytime sleepiness for a limited time. I wake up just a raring to go, get lots of work done (i work at home) and then by noonish I do have the sleepiness, for which my doc is thinking of adding Ritalin and I will find out today. The Strattera has been incredibly helpful to me so I would like to continue on this but the sleepiness does hold me back a bit.

I'm glad to hear that someone else is taking it at night. I haven't yet decided if it takes care of my sleepiness all day.... Since I'm unemployed, my days are pretty unscheduled, so I'm not as aware of whether sleepiness "intrudes" or not. I'd like to know if your doc decided to prescribe the Ritalin, what dosage and when -- all that.


> > 2. If you increased your dosage slowly, did you avoid the tiredness? The agitation? The irritability?
>
> I started at 40 and went to 80 where I am today. Tired YES. Agitated NO. Irritable NO. But if something sparks my temper, yes I am agitated and irritable. Is it me or the Strattera? Don't know.

The past two days I have been a LOT less cranky. I don't know if it's getting used to the Straterra or the fact that I reduced my dosage of buspiron from 60mg to 45, which I also take at night....


> > 3. Would there be any benefit to taking part of the dose before bed and part in the morning?
>
> I am going to ask this myself today when I go to the doc about splitting my dose to day/night instead of just one dose at night.

What did the doc say?


> > 4. How many days did you go before increasing?
>
> 40 for six weeks or so then 80.

Ah... so you didn't start with 10 and go up every three days like some people do. But you did stay at 40 for quite awhile. Why did you increase? Was it pooping out? Or did it take that long for the side effects to subside?


> > 5. Was it a month or more before you started experiencing any real effect on your ADD symptoms? Are you MAINTAINING those effects?
>
> My effects on ADD were almost immediate. I could organize, get things done. It was amazing to me.

That's astounding! Even at 40mg? I'm not sure I've read anyone else on here say that the effect was that dramatic. Well, it's having NO effect on ADD for me. My doc said I could eventually go up to 120mg. I wonder if weight has anything to do about it? Is this a drug that you can take more of the heavier you are?


> Hope that I could be of help with my experience. But I will find out more from my doc today.

Yes! It's good to compare notes. Thanks! And please let me know what you and the doc decided!

froggyanna


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:froggyanna thread:133458
URL: http://www.dr-bob.org/babble/20030604/msgs/232143.html